Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 5 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 5 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access     Request Permissions
Fifty-fifth regular meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 34 (1928), 545-552
More Information
Full-text PDF Free Access     Request Permissions
On a certain system of $∞^{r - 2}$ lines in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 34 (1928), 553-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561616
New division algebras
L. E. Dickson.
Bull. Amer. Math. Soc. 34 (1928), 555-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561617
Note on the derivative circular congruence of a polygenic function
Edward Kasner.
Bull. Amer. Math. Soc. 34 (1928), 561-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561618
On the inversion of analytic transformations
B. O. Koopman.
Bull. Amer. Math. Soc. 34 (1928), 565-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561619
Concerning logical principles
C. H. Langford.
Bull. Amer. Math. Soc. 34 (1928), 573-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561620
Note on Einstein’s equation of an orbit
James Pierpont.
Bull. Amer. Math. Soc. 34 (1928), 582-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561621
On Levi-Civita’s theory of parallelism
C. E. Weatherburn.
Bull. Amer. Math. Soc. 34 (1928), 585-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561622
Plane nets Whose first and minus first Laplacian transforms each degenerate into a straight line
J. O. Hassler.
Bull. Amer. Math. Soc. 34 (1928), 591-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561623
Some properties of upper semi-continuous collections of bounded continua
W. A. Wilson.
Bull. Amer. Math. Soc. 34 (1928), 599-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561624
An unnecessary condition in two theorems of analysis situs
P. M. Swingle.
Bull. Amer. Math. Soc. 34 (1928), 607-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561625
Two classes of periodic orbits with repelling forces
T. H. Rawles.
Bull. Amer. Math. Soc. 34 (1928), 618-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561626
Rational quintic surfaces with two skew double lines
A. R. Williams.
Bull. Amer. Math. Soc. 34 (1928), 631-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561627
A note on the rational plane quartic curve with cusps or undulations
J. H. Neelley.
Bull. Amer. Math. Soc. 34 (1928), 639-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561628
The bitangents at a point of a desmic surface
R. M. Mathews.
Bull. Amer. Math. Soc. 34 (1928), 646-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561629
On connected and regular point sets
R. L. Wilder.
Bull. Amer. Math. Soc. 34 (1928), 649-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561630
A property of the level lines of a region with a rectifiable boundary
G. A. Pfeiffer.
Bull. Amer. Math. Soc. 34 (1928), 656-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561631
Exterior ballistics
L. S. Dederick.
Bull. Amer. Math. Soc. 34 (1928), 667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561633
Notes
Bull. Amer. Math. Soc. 34 (1928), 675-682
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 34 (1928), 683-688
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Briefwechsel zwischen Carl Friedrich Gauss und Christian Ludwig Gerling, by Clemens Schaeffer.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 34 (1928), 665-666
Review information
Full-text PDF Free Access
The Geometry of René Descartes.
La Géométrie de René Descartes.
Reviewer: L. C. Karpinski
Bull. Amer. Math. Soc. 34 (1928), 668
Review information
Full-text PDF Free Access
Mathematische Formelsammlung, by O. Th. Bürklen.
Reviewer: W. R. Longley
Bull. Amer. Math. Soc. 34 (1928), 669
Review information
Full-text PDF Free Access
Les Bases de la Géométrie et de la Physique. L'Invariance de L'Espace Euclidien, by Clément Laurès.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 34 (1928), 669
Review information
Full-text PDF Free Access
Exercices de Calcul Différentiel et Intégral, by Abbé Potron.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 34 (1928), 670-671
Review information
Full-text PDF Free Access
Fonctions Entières et Fonctions Méromorphes d'une Variable, by G. Valiron.
Sur les Fonctions Hypergéométriques de Plusieurs Variables. Les Polynômes d'Hermite et autres Fonctions Sphériques dans l'Hyperspace, by Paul Appell.
Reviewer: K. P. Williams
Bull. Amer. Math. Soc. 34 (1928), 670
Review information
Full-text PDF Free Access
A Treatise on the Analytical Dynamics of Particles and Rigid Bodies; with an Introduction to the Problem of Three Bodies, by E. T. Whittaker.
Reviewer: W. R. Longley
Bull. Amer. Math. Soc. 34 (1928), 671
Review information
Full-text PDF Free Access
Compléments de Géométrie Moderne, by Charles Michel.
Reviewer: Nathan Althiller-Court
Bull. Amer. Math. Soc. 34 (1928), 672-673
Review information
Full-text PDF Free Access
Höhere Algebra, by Helmut Hasse.
Reviewer: Oystein Ore
Bull. Amer. Math. Soc. 34 (1928), 672
Review information
Full-text PDF Free Access
Linienspektren und periodisches System der Elemente, by Friedrich Hund.
Reviewer: H. S. Uhler
Bull. Amer. Math. Soc. 34 (1928), 673
Review information
Full-text PDF Free Access
Interpolation, by J. F. Steffensen.
Numerische Infinitesimalrechnung, by Martin Lindow.
Reviewer: W. R. Longley
Bull. Amer. Math. Soc. 34 (1928), 674
Review information
Full-text PDF Free Access